# SDR FDEA201501310402

- Difficulty date: January 31, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STATION 1741, LONGERON 12 RT FRAME FOUND DENTED.  REPAIRED IAW SRM 53-00-07 FIGURE 201 REPAIR 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
